# SDR 2002UALA00900

- Difficulty date: May 19, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Aircraft time: 29,362 hours, 18,428 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 FORWARD BULKHEAD SKIN HAS EXCESSIVE MATERIAL LOSS.  STATION 178 WL 239 RBL 12.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR.
